Discussions that mention diovan

High & Low Blood Pressure board


I recently started treatment with Diovan 160 mg/day for controlling my blood pressure. It works but since I recently upped the dose to 240 mg/day to reduce systolic further, I have started to have attacks of breathlessness if I walk briskly for as little as 50 years. No pain, but a feeling of breathlessness and heaviness in my chest that disappears within a minute of cessation of exercise.

I see
[QUOTE=jgandz;3429917]I recently started treatment with Diovan 160 mg/day for controlling my blood pressure. It works but since I recently upped the dose to 240 mg/day to reduce systolic further, I have started to have attacks of breathlessness if I walk briskly for as little as 50 years. No pain, but a feeling of breathlessness and heaviness in my chest that disappears within a minute of cessation of exercise.

I see


Welcome to the boards, jg!

It may help other readers to know that the generic name for diovan is valsartin.

The side effects that you are experiencing should be reported to your doctor and pharmacist. It may help to tell them when they occur, how long they last, and how severe (on a scale of 1-10) they are....

Good luck and let us know how you're doing.

Bethsheba
I was taking Diovan and after about a week on it - I got chest tightness/heaviness & breathing difficulties. They would come and go - and then one day they came and WOULD NOT go - so I had to stop taking it. Took about a week for the tightness/heaviness to go away.

I hope you feel better and that your breathlessness does not get any worse.

Vanessa:)